Psycho-Babble Relationships Thread 894351

Shown: posts 1 to 5 of 5. This is the beginning of the thread.

 

Libido

Posted by sopia42 on May 5, 2009, at 12:37:52

I take Lamictal, Seroquel and Effexor to treat bi-polar desease for eleven months. I have noticed a lack of libido. As a matter a fact I feel as though I have no libido at all. Currently I have no boyfriend so this state of being does not bother me in the least.

However, someone could come along. No matter how miniscule the chances.
I would like to know if anyone has any tips on how to deal with having no libido due to medications?

 

Re: Libido

Posted by manic666 on May 7, 2009, at 7:34:16

In reply to Libido, posted by sopia42 on May 5, 2009, at 12:37:52

the more meds the less you feel like it . spare a thought for us guys , you can have sex ,mabye no orgasm . but we carnt get it up to have sex if on mecca meds, you have vibrators for every possible way to aproach sex ,if we are soft we are soft end of.

 

Re: Libido sopia42

Posted by Kath on May 16, 2009, at 21:11:07

In reply to Libido, posted by sopia42 on May 5, 2009, at 12:37:52

Currently I have no boyfriend so this state of being does not bother me in the least.
>
> However, someone could come along. No matter how miniscule the chances.
> I would like to know if anyone has any tips on how to deal with having no libido due to medications?

~ ~ ~ Do you think if someone came along & you got into a relationship, you would be 'neutral' about sex? Or negative about it?

By your name, I'm assuming you're female. Manic's got a good point! In that way, it must be awful for guys!!

Kath

 

Re: Libido

Posted by desolationrower on May 19, 2009, at 9:55:07

In reply to Libido, posted by sopia42 on May 5, 2009, at 12:37:52

> I take Lamictal, Seroquel and Effexor to treat bi-polar desease for eleven months. I have noticed a lack of libido. As a matter a fact I feel as though I have no libido at all. Currently I have no boyfriend so this state of being does not bother me in the least.
>
> However, someone could come along. No matter how miniscule the chances.
> I would like to know if anyone has any tips on how to deal with having no libido due to medications?

do you have problems both with sexual interest and arousal?

-d/r

 

Re: Libido

Posted by verne on May 22, 2009, at 5:39:09

In reply to Libido, posted by sopia42 on May 5, 2009, at 12:37:52

I have some idea what your talking about. I've known women who couldn't reach orgasm due to anti-depressant drug. Me either.

Strangely, a little bit of cymbalta (talking a dozen pellets) emptied from a capsule) can do wonders for the libido and sex life.

Cymbalta is really an aphrodesiac but in "therapeutic" doses, renders both men and women, impotent. Cymbalta is the best anaorgasimic drug I've ever taken. If you want to be frustrated (man or woman) try Cymbalta.

Here's my secret: a little, few grains of cymbalta, is a dynamite aphrodesiac. I'm a guy and had multiple orgasisms. Only a few pellets from the capsule though. If I take even one 30mg cap, I'm down for 3 days - so watch it.

Maybe I will be blocked for saying this: Cymbalta in larege doses will make both genders anaorgasim. You simply can't have an orgasm.

But if you take a tiny enough amount, talking 3-4 mgs of the pellets, the orgasm is exquiste.

Cymbalta at a very low dose has always increased my libido. I mean a frenzied 3x per day. But I have to watch the dose.

Can't someone block me. I'm in heat.

Verne


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Relationships | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.